Alert archive / Arkansas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 21, NWS Little Rock, AR

March 14, 2025Baxter County, Fulton County, Marion County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Mar 14, 2025, 8:42 PM CDT for Baxter County, Fulton County, Marion County, Arkansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 14, 2025, 8:42 PM CDT (01:42 UTC)
Expired
Mar 14, 2025, 9:30 PM CDT
In force
48 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baxter County, AR, Fulton County, AR, Marion County, AR

The radar

The Springfield radar (KSGF), 133 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 4:03 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
166 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
96 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

091 
WUUS54 KLZK 150142
SVRLZK
ARC005-049-089-150230-
/O.NEW.KLZK.SV.W.0021.250315T0142Z-250315T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
842 PM CDT Fri Mar 14 2025

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Northeastern Marion County in north central Arkansas...
  Northern Baxter County in north central Arkansas...
  Northwestern Fulton County in north central Arkansas...

* Until 930 PM CDT.

* At 841 PM CDT, a severe thunderstorm was located over Gassville, or
  near Bull Shoals, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Gamaliel...                       Ozark Regional Airport...
  Ott...                            Gamaliel Landing...
  Fawn Park...                      Flippin...
  Norfork Lake...                   Bull Shoals State Park...
  Three Brothers...                 Midway in Baxter County...
  Colfax...                         Cotter...
  Gassville...                      Bull Shoals...
  Vidette...                        Clarkridge...
  Fairview in Marion County...      Buford...
  Mountain Home...                  Arkawana...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for north central
Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1100 PM CDT for north central
Arkansas.

&&

LAT...LON 3620 9243 3625 9261 3633 9266 3650 9252
      3650 9191
TIME...MOT...LOC 0141Z 239DEG 41KT 3630 9254 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

72
2 follow-up statements
327 
WWUS54 KLZK 150157 RRA
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
857 PM CDT Fri Mar 14 2025

ARC089-150207-
/O.CAN.KLZK.SV.W.0021.000000T0000Z-250315T0230Z/
Marion AR-
857 PM CDT Fri Mar 14 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for north central
Arkansas.

LAT...LON 3631 9224 3635 9238 3642 9242 3650 9239
      3650 9191
TIME...MOT...LOC 0157Z 240DEG 48KT 3643 9225 

$$

ARC005-049-150230-
/O.CON.KLZK.SV.W.0021.000000T0000Z-250315T0230Z/
Baxter AR-Fulton AR-
857 PM CDT Fri Mar 14 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN BAXTER AND NORTHWESTERN FULTON COUNTIES...

At 857 PM CDT, a severe thunderstorm was located over Gamaliel
Landing, or 10 miles northeast of Mountain Home, moving northeast at
55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fawn Park...                      Vidette...
Clarkridge...                     Norfork Lake...
Robinson Point Landing...         Gamaliel...
Henderson...                      Ott...
Gamaliel Landing...               Gepp...
Mountain Home...                  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for north central
Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3631 9224 3635 9238 3642 9242 3650 9239
      3650 9191
TIME...MOT...LOC 0157Z 240DEG 48KT 3643 9225 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

72
474 
WWUS54 KLZK 150220
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
920 PM CDT Fri Mar 14 2025

ARC005-049-150230-
/O.EXP.KLZK.SV.W.0021.000000T0000Z-250315T0230Z/
Baxter AR-Fulton AR-
920 PM CDT Fri Mar 14 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BAXTER AND
NORTHWESTERN FULTON COUNTIES WILL EXPIRE AT 930 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1100 PM CDT for north central
Arkansas.

LAT...LON 3631 9224 3635 9238 3642 9242 3650 9239
      3650 9191
TIME...MOT...LOC 0220Z 239DEG 41KT 3655 9200 

$$

72

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 6:22 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Mar 14, 6:22 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
622 PM CDT Fri Mar 14 2025

...New AVIATION...

.SHORT TERM...
(This evening through Sunday)
Issued at 258 PM CDT Fri Mar 14 2025

A band of elevated convection earlier was now east of AR. Gusty
S/SW winds have been common acrs the FA today ahead of a strong
early spring storm system centered over western KS. This feature
wl cont to deepen as it lifts to the northeast, with the center
eventually making its way to the western Great Lakes by midday on
Sat.

Several chcs for strong/severe convection are still possible later
today into tngt, and on Sat. The 18Z special raob from KLZK still
indcs a stout cap in place acrs the area. Recent CAMS have been
have been showing the cap weakening this aftn, but this may be a
bit optimistic at this point.

An apchg SWT is fcst to set off sctd storms acrs eastern AR by
late this aftn, quickly lifting off to the northeast. The other
focus wl be along a dryline that wl makes its way into the western
part of the FA arnd 15/00Z, accompanied by a broken line of storms
If the cap is able to weaken over our area, all modes of severe
weather wl rmn possible. Most of this activity looks to shift out of
the FA after midnight.

After a brief respite, yet another SWT wl apch fm the southwest
later tngt into Sat, allowing for sctd showers/storms to affect much
of the area. The focus for any organized severe wx conts to be acrs
southeast AR and points east. A major severe wx outbreak is expected
to impact our neighbors to the east Sat aftn and evening.

Quieter wx returns by Sun as sfc high pressure settles into the Mid-
South. Temps wl actually return to normal levels for this time of
year.

&&

.LONG TERM...
(Sunday Night through next Friday)
Issued at 258 PM CDT Fri Mar 14 2025

H500 trough will be moving east of the region at the start of the
period with broad mid-level ridging moving in, in its wake. Sfc
ridging will be in position just to the southeast of the state. This
will provide above normal temperatures and dry weather through
Tuesday.

For Tuesday, the flow aloft will turn out of the SW ahead of an
approaching H500 trough. This feature will progress across the state
Wed-Thu with a sfc cold front moving through as well. This will
provide an opportunity for another round of rain and
thunderstorms.

&&

.AVIATION...
(00Z TAFS)
Issued at 620 PM CDT Fri Mar 14 2025

Showers and thunderstorms will be possible across portions of the
state as go through the evening and night hours. All terminals
could possible see thunderstorms and TSRA/VCTS have been noted in
TAFs. Mostly VFR conditions are expected but IFR condition could
prevail where thunderstorms track. Additionally gusty winds have
been noted in the TAFs.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     57  71  42  60 /  50  50  30   0
Camden AR         59  76  44  65 /  30  50  10   0
Harrison AR       53  68  37  57 /  20  20  10   0
Hot Springs AR    53  71  43  62 /  10  50  10   0
Little Rock   AR  60  72  45  62 /  30  50  20   0
Monticello AR     65  76  48  65 /  50  70  20   0
Mount Ida AR      52  74  42  63 /  10  40  10   0
Mountain Home AR  53  68  38  57 /  30  30  20   0
Newport AR        61  71  44  59 /  70  60  40   0
Pine Bluff AR     62  74  46  63 /  40  70  20   0
Russellville AR   53  72  42  63 /  10  40  10   0
Searcy AR         58  71  44  62 /  50  50  30   0
Stuttgart AR      64  73  46  60 /  60  70  30   0

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 1 AM CDT Saturday for ARZ004>008-014>017-024-
025-031>034-039-042>046-052-103-112-113-121>123-130-137-138-140-
141-203-212-213-221>223-230-237-238-240-241-313-340-341.

Red Flag Warning until 1 AM CDT Saturday for ARZ004-005-052-103-
112-113-121-122-130-137-138-140-141-203-212-213-221>223-230-237-
238-240-241-313-340-341.

&&

SHORT TERM...44
LONG TERM....67
AVIATION...73
Hazardous weather outlook, Mar 14, 4:14 AM CDT, 16 hours 28 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
414 AM CDT Fri Mar 14 2025

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-151000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
414 AM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Thunderstorms will be possible this afternoon into the evening
hours. If thunderstorms develop...all modes of severe weather will
be possible with the strongest activity...including damaging
winds...large hail...and tornadoes. The best chances for seeing
severe weather will be across the northeast half of the
state...especially across the far northeast sections of the area.

Windy conditions will be seen through this evening...with
southerly winds of 15 to over 30 mph expected. Gusts of 40 to over
45 mph will be possible.

The windy conditions will be combined with very dry air late this
afternoon into the evening hours...with critical wildfire
conditions expected across the northwest third of the area. Any
outdoor burning is strongly discouraged in this region of the
state.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A few strong to severe thunderstorms are possible Saturday afternoon
over far east and southeast Arkansas. All modes of severe weather
will be possible including large hail...damaging winds...and even
a tornado.

Very dry air will move into Arkansas beginning Saturday continuing
through Tuesday and once again on Thursday. Periods of gusty winds
associated with an approaching and passing cold front will increase
wildfire danger across the state during this period. Caution is
advised in regards to outdoor burning.

.Spotter Information Statement...

Spotter activation may be needed this afternoon/evening across
northeast portions of the area.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Special weather statement, Mar 14, 7:40 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Little Rock AR
740 PM CDT Fri Mar 14 2025

ARZ112-221-150115-
Newton County Higher Elevations AR-
Johnson County Higher Elevations AR-
740 PM CDT Fri Mar 14 2025

...A strong thunderstorm will impact portions of southern Newton and
northwestern Johnson Counties through 815 PM CDT
...

At 740 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Devils Knob, or 16 miles north of Clarksville, moving
northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mossville...                      Boxley...
Wayton...                         Salus...
Catalpa...                        Lost Valley State Park...
Friley...                         Yale...
Ozone...                          Fallsville...
Crossroad...                      Swain...
Deer...                           Oark...
Dixon Ridge...                    Upper Buffalo Wilderness Area...
Nail...                           Cowell...
Walnut...                         Wolf Pen Campground...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for western and
north central Arkansas.

&&

LAT...LON 3582 9303 3560 9349 3560 9361 3566 9368
      3577 9360 3577 9352 3582 9352 3586 9353
      3603 9340
TIME...MOT...LOC 0040Z 222DEG 41KT 3569 9352

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

72
Local storm report, Mar 14, 7:50 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
750 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     Hail             1 W Clarksville         35.48N 93.49W
03/14/2025  E1.00 Inch       Johnson            AR   Amateur Radio

            Report via Slack.

&&

JBC
Special weather statement, Mar 14, 8:06 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Little Rock AR
806 PM CDT Fri Mar 14 2025

ARZ065-150130-
Desha AR-
806 PM CDT Fri Mar 14 2025

...A strong thunderstorm will impact portions of central Desha County
through 830 PM CDT
...

At 806 PM CDT, Doppler radar was tracking a strong thunderstorm near
Arkansas City, or 11 miles east of Dermott, moving northeast at 50
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lucca Landing...                  Halley...
Arkansas City...                  McGehee...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3402 9090 3402 9099 3396 9097 3400 9102
      3397 9109 3393 9101 3385 9107 3378 9099
      3378 9113 3373 9115 3367 9103 3370 9121
      3360 9113 3352 9125 3352 9135 3356 9138
      3396 9113 3412 9109 3410 9088 3409 9087
TIME...MOT...LOC 0106Z 220DEG 45KT 3353 9123

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

65
Local storm report, Mar 14, 8:10 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
810 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     Hail             2 NW Lamar              35.46N 93.41W
03/14/2025  E1.00 Inch       Johnson            AR   Public

&&

JBC
Local storm report, Mar 14, 8:16 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
816 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     Hail             1 SW Gum Springs        35.93N 93.19W
03/14/2025  E1.75 Inch       Newton             AR   Public

&&

JBC
Local storm report, Mar 14, 8:17 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
817 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     Hail             Summit                  36.25N 92.69W
03/14/2025  E1.00 Inch       Marion             AR   Amateur Radio

&&

JBC

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:01 PM CDTSevere Thunderstorm WarningLZKBoone27 min
Mar 14, 7:15 PM CDTSpecial Weather StatementLZKNewton, Searcy30 min
Mar 14, 7:29 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope46 min
Mar 14, 7:32 PM CDTSpecial Weather StatementLZKNewton28 min
Mar 14, 7:40 PM CDTSpecial Weather StatementLZKNewton35 min
Mar 14, 7:45 PM CDTSevere Thunderstorm WarningLZKBoone, Newton, Searcy45 min
Mar 14, 7:45 PM CDTSevere Thunderstorm WarningLZKBoone, Marion, Newton, Searcy45 min
Mar 14, 8:02 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion43 min
Mar 14, 8:06 PM CDTSpecial Weather StatementLZKDesha24 min
Mar 14, 8:06 PM CDTSevere Thunderstorm WarningLZKNewton, Searcy24 min
Mar 14, 8:09 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKJohnson, Newton, Pope, Searcy, Van Buren36 min
Mar 14, 8:11 PM CDTTornado WarningLZKBaxter34 min
Mar 14, 8:15 PM CDTTornado WarningLZKJohnson, Newton, Pope, Searcy, Van Buren45 min
Mar 14, 8:26 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion, Searcy27 min
Mar 14, 8:31 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Pope, Searcy, Van Buren44 min
Mar 14, 8:35 PM CDTTornado WarningLZKBaxter, Fulton25 min
Mar 14, 8:54 PM CDTTornado WarningLZKBaxter, Izard, Searcy, Stone, Van Buren51 min
Mar 14, 9:00 PM CDTSpecial Weather StatementLZKPerry45 min
Mar 14, 9:06 PM CDTTornado WarningLZKBaxter, Fulton13 min
Mar 14, 9:13 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry47 min
Mar 14, 9:21 PM CDTSpecial Weather StatementLZKGarland24 min
Mar 14, 9:26 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Izard, Stone, Van Buren49 min
Mar 14, 9:33 PM CDTTornado Warning Tornado observedConsiderable damage threatLZKFulton, Izard, Sharp, Stone42 min
Mar 14, 9:35 PM CDTSevere Thunderstorm WarningLZKGarland, Pulaski, Saline40 min
Mar 14, 9:46 PM CDTSpecial Weather StatementLZKClark, Grant, Hot Spring, Pulaski29 min
Mar 14, 9:53 PM CDTTornado WarningLZKConway, Faulkner, Perry22 min
Mar 14, 9:54 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring51 min
Mar 14, 9:59 PM CDTTornado WarningLZKClark, Dallas, Hot Spring46 min
Mar 14, 10:01 PM CDTTornado Warning Tornado observedConsiderable damage threatLZKFulton, Izard, Lawrence, Randolph, Sharp32 min
Mar 14, 10:02 PM CDTTornado WarningLZKCleburne, Independence, Stone28 min
Mar 14, 10:03 PM CDTTornado WarningLZKCleburne22 min
Mar 14, 10:12 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline48 min
Mar 14, 10:23 PM CDTTornado WarningLZKIndependence, Izard, Sharp37 min
Mar 14, 10:24 PM CDTTornado WarningLZKIndependence, Izard, Sharp, Stone26 min
Mar 14, 10:33 PM CDTTornado Warning Tornado observedLZKLawrence, Randolph, Sharp32 min
Mar 14, 10:34 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White41 min
Mar 14, 10:37 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring38 min
Mar 14, 10:37 PM CDTTornado WarningLZKFaulkner, Lonoke, Pulaski, White19 min
Mar 14, 10:42 PM CDTTornado WarningLZKDallas, Grant, Hot Spring48 min
Mar 14, 10:46 PM CDTTornado WarningLZKIndependence, Jackson, Lawrence, Sharp9 min
Mar 14, 10:48 PM CDTTornado Warning Tornado observedLZKLawrence, Randolph, Sharp27 min
Mar 14, 10:52 PM CDTTornado WarningLZKIndependence, Jackson, White38 min
Mar 14, 10:56 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, White34 min
Mar 14, 10:56 PM CDTTornado WarningLZKClark, Dallas, Ouachita49 min
Mar 14, 11:10 PM CDTTornado Warning Tornado observedConsiderable damage threatLZKLawrence, Randolph36 min
Mar 14, 11:14 PM CDTTornado WarningLZKGrant, Jefferson26 min
Mar 14, 11:16 PM CDTTornado WarningLZKIndependence, Jackson44 min
Mar 14, 11:22 PM CDTTornado WarningLZKCalhoun, Dallas, Ouachita38 min
Mar 14, 11:27 PM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff33 min
Mar 14, 11:31 PM CDTTornado WarningLZKLawrence, Randolph16 min
Mar 14, 11:37 PM CDTTornado WarningLZKJackson, White, Woodruff38 min
Mar 14, 11:38 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Prairie, Pulaski52 min
Mar 14, 11:50 PM CDTTornado WarningLZKCalhoun, Dallas, Ouachita40 min
Mar 14, 11:52 PM CDTSpecial Weather StatementLZKWhite23 min
Mar 14, 11:55 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson, Lincoln50 min
Mar 15, 12:02 AM CDTTornado WarningLZKLawrence13 min
Mar 15, 12:09 AM CDTTornado WarningLZKJackson19 min
Mar 15, 12:12 AM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Woodruff33 min
Mar 15, 12:43 AM CDTSevere Thunderstorm WarningLZKMonroe, Woodruff32 min
Mar 15, 12:44 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Jefferson, Lincoln46 min
Mar 15, 1:32 AM CDTSpecial Weather StatementLZKArkansas28 min
Mar 15, 4:24 AM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Woodruff36 min
Mar 15, 4:53 AM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff37 min
Mar 15, 6:18 AM CDTSevere Thunderstorm WarningLZKBradley, Desha, Drew57 min
Mar 15, 6:23 AM CDTSpecial Weather StatementLZKOuachita37 min
Mar 15, 7:06 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln, Monroe54 min
Mar 15, 7:16 AM CDTSevere Thunderstorm WarningLZKBradley, Desha, Drew, Lincoln29 min
Mar 15, 7:46 AM CDTSevere Thunderstorm WarningLZKDesha, Drew44 min
Mar 15, 8:02 AM CDTSevere Thunderstorm WarningLZKDesha, Drew, Lincoln23 min
Mar 15, 8:16 AM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Desha, Drew, Lincoln44 min
Mar 15, 8:33 AM CDTFlash Flood WarningLZKArkansas, Desha, Drew3 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.